# SDR NACA2020080500014

- Difficulty date: July 1, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 50,580 hours, 55,464 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 69780253
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER LEFT WING SKIN BETWEEN STRINGERS 5 & 6, WBL40L TO WBL60L.   CORROSION REMOVED AND FOUND OUT OF LIMITS IAW DWG 5710D2830, REV IR.  REPAIRED IAW DWG R27905.1-057-013-001, REV NC.
